This drug has been wonderful for my A-Fib problem. I am on 120 mg. and it is working great. You must start the med in a hospital but I was there for A-Fib, and I appreciate my Dr. starting me on the high dose. I highly recommend it for anyone.
I have taken the generic, Betapace and Betapace AF. The AF seems to hold me much better than the others but you would think I was asking for the moon to stay on it. I had to pay an arm and a leg to get the plain Betapace and since I went on it my heart has been out of rythmn Three times in the last nine days. I have an implant that shocks me at 3 A.M. and tonight will be my trird time. The phaarmacies tell me there is no difference in Betapace and the AF. Is there? I know there is no enjoyment in getting shocked so often. Please reply!
after a failed ablation my doctor started me on this..to prevent afib rvr..as long as I take the drug as prescribed I do not feel irregular heartbeats
does this sotalol work with viagara or vise versa?
My Afib and AFlutter had gotten so bad that I had two Ablations within 12 months. The Betapace seemed to help following the ablation as my heart healed from the procedure.
I am now off betepace... however, my sitting heat rate is over 80. I have always workout all of my life -- but now find that my heart rate during excercise is higher than ever. It has only been a week since I have been off of the meds. The Doctor suggested that it might be a few weeks for my heart rate to return to normal.
Although Betapace seemed to help -- it did make me tired and at times somewhat depressed. By depressed I only mean a little down... nothing too serious.
Bottomline -- if it works for you... great! However, you will need to be a motivated person at times to get "moving" during the day.
I have taken Betapace since 2002 with only two episodes of atrial fib of less than a day each. I take 80mg twice a day. Prior to Betapace, Toprol was ineffective. If I have a cold or the flu, sometimes a third dosage in the afternoon is helpful.
I've been very tierd all of the time since i began this med. and i also have had rapid weight gain. im wondering if i quit the meds, will the weight be hard to get off??
My hands have blood spots all over them. It looks like broken capilaries all over my hands. I didn't have them before I started taking this medication.
I have a lack of energy and fatigue.
I recently started taking 80mg 2X a day and have ben increased to 160mg 2x a day. I previously was taking 50mg toprol but went back into A-fib. I feel the sotalol is more efective then the toprol was for me. I had my third cardioversion 2 days ago. I haven't had time for weight gain yet and don't notice mood changes. I find it odd that noone mentoned the dosages they take. I'm 44 yrs old.